RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 6, Pages 1–34 (Mi aa823)  

This article is cited in 24 scientific papers (total in 24 papers)

Research Papers

Polynomial time recognition and verification of isomorphism of circular graphs

S. A. Evdokimova, I. N. Ponomarenkob

a St. Petersburg Institute for Informatics and Automation of RAS
b St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (1908 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:6, 813–835

Bibliographic databases:

Received: 15.05.2003

Citation: S. A. Evdokimov, I. N. Ponomarenko, “Polynomial time recognition and verification of isomorphism of circular graphs”, Algebra i Analiz, 15:6 (2003), 1–34; St. Petersburg Math. J., 15:6 (2004), 813–835

Citation in format AMSBIB
\Bibitem{EvdPon03}
\by S.~A.~Evdokimov, I.~N.~Ponomarenko
\paper Polynomial time recognition and verification of isomorphism of circular graphs
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 6
\pages 1--34
\mathnet{http://mi.mathnet.ru/aa823}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2044629}
\zmath{https://zbmath.org/?q=an:1061.05045}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 6
\pages 813--835
\crossref{https://doi.org/10.1090/S1061-0022-04-00833-7}


Linking options:
  • http://mi.mathnet.ru/eng/aa823
  • http://mi.mathnet.ru/eng/aa/v15/i6/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Ponomarenko, “Finding the automorphism group of a circulant association scheme in polynomial time”, J. Math. Sci. (N. Y.), 136:3 (2006), 3972–3979  mathnet  crossref  mathscinet  zmath
    2. Junttila T., Kaski P., “Engineering an Efficient Canonical Labeling Tool for Large and Sparse Graphs”, Proceedings of the Ninth Workshop on Algorithm Engineering and Experiments and the Fourth Workshop on Analytic Algorithmics and Combinatorics, SIAM Proceedings Series, 2007, 135–149  isi
    3. Evdokimov, S, “Permutation group approach to association schemes”, European Journal of Combinatorics, 30:6 (2009), 1456  crossref  mathscinet  zmath  isi  scopus
    4. Muzychuk, M, “Schur rings”, European Journal of Combinatorics, 30:6 (2009), 1526  crossref  mathscinet  zmath  isi  scopus
    5. Penso L.D., Rautenbach D., Szwarcfiter J.L., “Long cycles and paths in distance graphs”, Discrete Mathematics, 310:23 (2010), 3417–3420  crossref  mathscinet  zmath  isi  scopus
    6. Araujo J., Dobson E., Konieczny J., “Automorphisms of endomorphism semigroups of reflexive digraphs”, Mathematische Nachrichten, 283:7 (2010), 939–964  mathscinet  zmath  isi
    7. Evdokimov S., Ponomarenko I., “Schur rings over a Galois ring of odd characteristic”, Journal of Combinatorial Theory Series A, 117:7 (2010), 827–841  crossref  mathscinet  zmath  isi  scopus
    8. Penso L.D., Rautenbach D., Szwarcfiter J.L., “Cycles, Paths, Connectivity and Diameter in Distance Graphs”, Graph-Theoretic Concepts in Computer Science, Lecture Notes in Computer Science, 5911, 2010, 320–328  crossref  mathscinet  zmath  isi  scopus
    9. E. A. Monakhova, “Strukturnye i kommunikativnye svoistva tsirkulyantnykh setei”, PDM, 2011, no. 3(13), 92–115  mathnet
    10. Loewenstein Ch., Rautenbach D., Regen F., “On Hamiltonian paths in distance graphs”, Appl Math Lett, 24:7 (2011), 1075–1079  crossref  mathscinet  zmath  isi  scopus
    11. Lin M.Ch., Rautenbach D., Soulignac F.J., Szwarcfiter J.L., “Powers of cycles, powers of paths, and distance graphs”, Discrete Appl Math, 159:7 (2011), 621–627  crossref  mathscinet  zmath  isi  scopus
    12. Nicoloso S., Pietropaoli U., “Isomorphism testing for circulant graphs C-n(a, b)”, Util Math, 87 (2012), 165–182  mathscinet  zmath  isi
    13. S. A. Evdokimov, I. N. Ponomarenko, “Schurity of $\mathrm S$-rings over a cyclic group and generalized wreath product of permutation groups”, St. Petersburg Math. J., 24:3 (2013), 431–460  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    14. J. Math. Sci. (N. Y.), 192:3 (2013), 316–338  mathnet  crossref  mathscinet
    15. Loewenstein Ch., Rautenbach D., Sotak R., “On Hamiltonian Paths and Cycles in Sufficiently Large Distance Graphs”, Discret. Math. Theor. Comput. Sci., 16:1 (2014), 7–30  mathscinet  zmath  isi
    16. Muzychuk M., “a Solution of An Equivalence Problem For Semisimple Cyclic Codes”, Topics in Finite Fields, Contemporary Mathematics, 632, eds. Kyureghyan G., Mullen G., Pott A., Amer Mathematical Soc, 2015, 327–334  crossref  mathscinet  zmath  isi
    17. Evdokimov S., Ponomarenko I., “Coset Closure of a Circulant S-Ring and Schurity Problem”, J. Algebra. Appl., 15:4 (2016), 1650068  crossref  mathscinet  zmath  isi  elib  scopus
    18. St. Petersburg Math. J., 28:1 (2017), 21–35  mathnet  crossref  mathscinet  isi  elib
    19. St. Petersburg Math. J., 29:4 (2018), 575–580  mathnet  crossref  mathscinet  isi  elib
    20. J. Math. Sci. (N. Y.), 234:2 (2018), 219–236  mathnet  crossref
    21. Fiala J., Klavik P., Kratochvil J., Nedela R., “3-Connected Reduction For Regular Graph Covers”, Eur. J. Comb., 73 (2018), 170–210  crossref  mathscinet  zmath  isi  scopus
    22. Muzychuk M., Ponomarenko I., “Finding a Cycle Base of a Permutation Group in Polynomial Time”, J. Algebra, 510 (2018), 542–561  crossref  mathscinet  zmath  isi  scopus
    23. G. K. Ryabov, “Separability of Schur rings over Abelian $p$-groups”, Algebra and Logic, 57:1 (2018), 49–68  mathnet  crossref  crossref  isi
    24. G. K. Ryabov, “O predstavleniyakh Keli konechnykh grafov nad abelevymi $p$-gruppami”, Algebra i analiz, 32:1 (2020), 94–120  mathnet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:405
    Full text:161
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021